# SDR MWEA050059

- Difficulty date: June 27, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 5,425 hours, 3,077 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Vhf Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LOST COMUNICATION ON NR 1 AND NR 2 COMM.   REMOVED AND REPLACED NR 1 VHF TRANCEIVER.
